RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 3, Issue 2  


The 42nd International S.B. Stechkin's Workshop-Conference on function theory
Vitalii V. Arestov, Vitalii I. Berdyshev
3
Approximation of the differentiation operator on the class of functions analytic in an annulus
Roman R. Akopyan
6
On $\Lambda$-convergence almost everywhere of multiple trigonometric Fourier series
Nikolai Yu. Antonov
14
A characterization of extremal elements in some linear problems
Vitalii V. Arestov
22
A new algorithm for analysis of experimental Mössbauer spectra
Natalia V. Baidakova, Nikolai I. Chernykh, Valerii M. Koloskov, Yurii N. Subbotin
33
On the best approximation of the infinitesimal generator of a contraction semigroup in a Hilbert space
Elena E. Berdysheva, Maria A. Filatova
40
Divergence of the Fourier series of continuous functions with a restriction on the fractality of their graphs
Maxim L. Gridnev
46
Convergence of solutions of bilateral problems in variable domains and related questions
Alexander A. Kovalevsky
51
On interpolation by almost trigonometric splines
Sergey I. Novikov
67
$\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space
Mukim S. Saidusajnov
74
Positive definite functions and sharp inequalities for periodic functions
Viktor P. Zastavnyi
82
Some representations connected with ultrafilters and maximal linked systems
Alexander G. Chentsov
100
On the oscillation of a third order nonlinear differential equations with neutral type
V. Ganesan, M. Sathish Kumar
122
Evaluation of the non-elementary integral ${\int e^{\lambda x^\alpha} dx}$, ${\alpha\ge2}$ and other related integrals
Victor Nijimbere
130
New method of reflector surface shaping to produce a prescribed contour beam
Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev
143
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020